# SDR DL72S981320

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416DA
- Make and model: Boeing 727232
- Aircraft serial: 21258
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACKED INSIDE VERTICAL STAB 4TH BAY UP FROM ACCESS 9504 STR 8R.  STOP DRILLED CRACK, DYE CHECKED PER PS900-6-3, NR 1 FABRICATED REPAIR PER M/M 53-30-0 FIG 803.  INSTALLED DOUBLER PER MM 53-30-0 FIG 803.
